Nebraska, 2024

Tornadoes and Hail in Nebraska, May 23, 2024

May 23, 2024 · NWS GLD · 31 events in 3 counties and zones

In the evening hours of the 23rd, a few storm cells fired off of a cold front coming in from the northwest. As the evening progressed, the scattered storms formed a well organized line of storms.

Where it happened

Every event with a place to put it; 1 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
$770,000
Crop damage
None recorded
Events
31

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS GLD wrote it up.

In the evening hours of the 23rd, a few storm cells fired off of a cold front coming in from the northwest. As the evening progressed, the scattered storms formed a well organized line of storms. The storms produced baseball sized hail, damaging winds up around 85 MPH, one EF1 and one EF0 tornado.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Goodland, KS wrote its last area forecast discussion before the first event at May 23, 5:02 PM MST, 1 hour 5 minutes earlier. Its key messages:

  • Severe storms still remain possible for this afternoon and evening.
  • Cold front this evening and tonight brings strong to potentially damaging winds; High Wind Warning is in place for a portion of the area.
  • Severe weather potential continues on Saturday along with some fire threat for eastern Colorado.
  • Warmer and potentially active pattern for next week.
Area forecast discussion, May 23, 5:02 PM MST, 1 hour 5 minutes before
Area Forecast Discussion
National Weather Service Goodland KS
602 PM MDT Thu May 23 2024

.KEY MESSAGES...

- Severe storms still remain possible for this afternoon and
  evening.

- Cold front this evening and tonight brings strong to
  potentially damaging winds; High Wind Warning is in place for
  a portion of the area.

- Severe weather potential continues on Saturday along with some
  fire threat for eastern Colorado.

- Warmer and potentially active pattern for next week.

&&

.UPDATE...
Issued at 559 PM MDT Thu May 23 2024

With no storms present east of the dryline in NE/KS, the focus
will shift to the cold front set to pass through the region over
the next several hours. It is currently moving into northeast
Colorado. Northerly winds along and behind it are currently in
the 40-50 mph range. Have updated the forecast to remove
mention of storms east to now emphasize the rw/trw with the
front through about 06z Friday.

No changes to ongoing Red Flag and High Wind warnings at this
time.

&&

.SHORT TERM /THROUGH FRIDAY NIGHT/...
Issued at 212 PM MDT Thu May 23 2024

Difficult forecast for today as moisture return across eastern
counties has been a bit stronger than anticipated leading to
fairly thick stratus across the eastern counties. The dry line
is currently located from roughly Yuma to Burlington into
western portions of Greeley county Kansas; have also already
begun to see CU developing along it as of 1730Z. Forecast
continues to lean heavily on the NAMNEST as it has done the best
hinting at the cloud cover across the east and has thus far
nailed the position of the dry line. Same as yesterday, do
continue to think that the convection will occur along the dry
line as it continues to trek to the east, CI should occur around
3pm MT along a line from roughly Holyoke to Benkelman to Colby
down to Leoti. Significant differences are still seen in CAMS
with the HRRR and RRFS being dry and the NAMNEST the most
aggressive. There is some slightly warmer 700mb temperatures
around - 8-10C creating a weak cap; but do think this can be
overcome despite the overall lack of large scale forcing by not
only the dry line but also by reaching convective temperatures
which are in the low to mid 80s.

As for hazards for today: think there may be a window for some
landspouts along the dryline due to the stark difference in
temperatures along it. The warm temperatures should help to
further destabilize the surface (along with some surface
vorticity moving into the area and then as any updrafts start to
form it should help stretch them. Concern does continue for
large to very large hail as well as ample MUCAPE in the
3000-3500 j/kg range; the only caveat as to if this can be
realized is if the storms can survive long enough for hail to
remain aloft. A tornado (not landspout) threat may materialize
as well if a storm can be longer lived in the 23-01Z time frame
as the LLJ increases and streamwise vorticity increases.

Attention then turns to an incoming strong cold front during the
evening hours and overnight. There still does remain potential for
storms to develop along the front mainly to the east of Highway 83
where the better moisture still remains. Large hail, and damaging
winds will continue to be primary threats with this. Some areas for
QLCS tornado potential would also be possible along the leading
edge of the line especially with any north-south oriented
segments where the normal wind can remain perpendicular to the
line as strong streamwise vorticity remains seen in soundings
along with 0-3 and 0-1 SRH values in excess of 200 m^2/s^2.

To the west of the convection (in the more dry air) the potential
does remain for strong to perhaps damaging winds with the front.
GFS, NAM, RAP and HRRR all agree on 8-11 mb pressure rise along and
behind the front. The HRRR forecasted sfc gust has also been
consistently showing stronger and stronger wind gust potential
lying across a corridor from Graham county down into Wichita
county; to further increase confidence the HREF also is
highlighting this area as having the relative best potential for
non thunderstorm damaging winds. Have opted to issue a High
Wind Warning after coordination with NWS Dodge City.

A chilly start to the day Friday with lows starting in the upper 30s
across western portions of our Colorado counties and reaching the
mid 40s across the east. Not concerned for frost formation at this
time as winds will continue to remain breezy around 20 mph
sustained. Surface high that sets up across the area will push out
to the east as the day goes on which will lead to a fairly similar
day as what we experienced yesterday as winds will lessen throughout
the day. Similar to yesterday as well another weak wave moves off of
the Front Range and low to mid level moisture return occurs leading
to the potential for some hit and miss showers after sunset and
through the night.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...
Issued at 212 PM MDT Thu May 23 2024

Extended period starts off active again as well as a fast moving
trough and developing surface low moves across the area. A dry line
again will remain the main focus for storm initation, although there
remains differences in where the dry line will set up. Start time
may not be until a bit later in the afternoon/early evening due to
the timing of the wave and the better surge of moisture into the
area. Large hail and damaging winds again look to be the primary
hazards. Yet another cold front will then move through the area
Saturday night and Sunday morning which may again be the focus for a
potential second round of severe weather. Will also need to keep an
eye on fire weather potential behind the dry line and especially
across eastern Colorado where fire partners report conditions remain
favorable for fire spread.

Sunday, as the low moves off wrap around moisture looks to move into
the area again leading to a continued potential for showers and
storms. The severe threat at this time does appear to be on the
lower end of the spectrum. Currently thinking that strong winds
would be the primary threat as DCAPE values look to remain around
1000 j/kg.

Ridging then is forecast to develop across the western CONUS which
looks to lead to warmer temperatures for the region. The pattern at
this time is appearing to be fairly reminiscent potential MCS
patterns where storms form off of the Front Range and trek into
western Kansas as the Tri-State area is on the downstream side of
the ridge which makes the area more at risk to waves off of the
mountains. Moisture at this time does appear to be in place
which again would favor this. High temperatures for next week
are currently forecasted in the 80s with overnight lows in the
50s to low 60s.

&&

.AVIATION /00Z TAFS THROUGH 00Z SATURDAY/...
Issued at 350 PM MDT Thu May 23 2024

For KGLD, VFR conditions through the forecast period. Winds,
south-southeast around 20-30kts through about 03z Friday, then
veering north-northwesterly with a cold frontal passage. Looking
for 15-30kts, w/ gusts up to 35-45kts from 03z-11z Friday. By
20z, northwest 10-15kts. LLWS 07z-11z Friday 330@55kt.

For KMCK, VFR conditions through the forecast period. Could be
some potential for VCTS through 06z, but low confidence at this
time so have left out of forecast. Winds southeast around
20-30kts through 04z Friday, then veering north-northwest
around 15-30kts. Gusts to about 45kts possible from 04z-06z. By
14z Friday around 10-20kts, then down to about 10kts by 21z.
LLWS 06z-14z Friday 320/330@50kts.

&&

.GLD WATCHES/WARNINGS/ADVISORIES...
KS...Red Flag Warning until 9 PM MDT this evening for KSZ013-027-
     041.
     High Wind Warning until 3 AM MDT /4 AM CDT/ Friday for
     KSZ013>016-027>029-042.
CO...Red Flag Warning until 9 PM MDT this evening for COZ253-254.
NE...None.

&&

UPDATE...JN
SHORT TERM...Trigg
LONG TERM...Trigg
AVIATION...JN
Hazardous weather outlook, May 23, 5:02 PM MST, 1 hour 5 minutes before
Hazardous Weather Outlook
National Weather Service Goodland KS
602 PM MDT Thu May 23 2024

COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-250015-
Yuma-Kit Carson-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas-
Sheridan-Graham-Wallace-Logan-Gove-Greeley-Wichita-Dundy-Hitchcock-
Red Willow-
602 PM MDT Thu May 23 2024 /702 PM CDT Thu May 23 2024/

This hazardous weather outlook is for extreme southwest Nebraska...
northwest Kansas and east central Colorado.

.DAY ONE...TONIGHT...

A Red Flag Warning remains in effect this evening for counties along
and south of Interstate 70, and along and west of Highway 27. Low
relative humidity and gusty winds to 30 to 40 mph are expected.

Isolated severe storms associated with a cold front are possible
after 8pm to 9pm CDT, mainly along/east of Highway 83. Large hail is
possible along with wind gusts to around 60 to 70 mph.

Wind gusts up to 65 mph, not associated with thunderstorms, are
possible this evening and overnight along and behind a cold front.
A High Wind Warning remains in effect for portions of NW Kansas as a
result.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH THURSDAY...

Saturday, very high grassland fire danger will be possible again for
eastern Colorado. Saturday is also forecast to have a chance for
severe storms along and east of Highway 83.

.SPOTTER INFORMATION STATEMENT...

Spotter activation may be needed this evening.

In the hours before

Special weather statement, May 23, 5:03 PM MST, 1 hour 4 minutes before
Special Weather Statement
National Weather Service Goodland KS
603 PM MDT Thu May 23 2024

COZ090-091-NEZ079-240130-
Kit Carson County-Yuma County-Dundy-
603 PM MDT Thu May 23 2024

...A STRONG COLD FRONT WILL MOVE INTO YUMA, DUNDY and KIT CARSON
COUNTIES...

At 559 PM MDT, a cold front was located along a line extending from
4 miles south of Paoli to 5 miles northwest of Yuma to 9 miles
northeast of Woodlin School. Movement was southeast at 30 mph.

As the front passes you can expect a sudden wind shift to the
northwest with wind gusts to 50 mph. A few areas of blowing dust may
also accompany the front,especially as it moves south towards
Interstate 70 this evening.

&&

LAT...LON 4044 10205 4035 10205 4035 10132 4000 10133
      4000 10205 3905 10205 3904 10316 3905 10316
      3956 10315 3957 10280 4044 10278
TIME...MOT...LOC 2359Z 322DEG 18KT 4055 10248 4015 10281 3989 10339

JRM
Local storm report, May 23, 5:20 PM MST, 47 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
620 PM MDT Thu May 23 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     Non-Tstm Wnd Gst 2 SSE Yuma              40.10N 102.71W
05/23/2024  M53 MPH          Yuma               CO   AWOS

            53 mph wind gust and 7 SM visibilities
            observed with passage of cold front.

&&

JRM
Local storm report, May 23, 6:05 PM MST, 2 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
705 PM MDT Thu May 23 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0659 PM     Non-Tstm Wnd Gst 5 NE Vernon             39.98N 102.20W
05/23/2024  M49 MPH          Yuma               CO   Mesonet

&&

JN

The radar

The Goodland radar (KGLD), 90 km away, was scanning. The volume nearest the first event began at 01:37 UTC.

Open the radar archive at this moment

Event by event

20 thunderstorm wind, 8 hail, 2 tornado, 1 high wind. Local standard time, as filed.

High Wind, Dundy

When
May 23, 6:07 PM MST to 6:20 PM MST
Where
Dundy forecast zone
Measured
54 kt (62 mph) measured gust
Reported by
Mesonet
Coordinates
40.176, -101.688 (the zone’s center; the record gives no point)

Mesonet stations near the towns of Benkelman and Haigler measured isolated 59 to 62 mph gusts along or just behind a cold front that moved east across the county. The strongest gust occurred north of Benkelman. Other wind observations in the county ranged from 47 to 54 mph.

Thunderstorm Wind, Hitchcock

When
May 23, 7:40 PM CST
Where
Hitchcock County, 4.65 mi NNW of Stratton
Measured
70 kt (81 mph) estimated gust
Reported by
Public
Coordinates
40.210, -101.270

A center pivot was drug roughly three feet and flipped on its side.

Thunderstorm Wind, Hitchcock

When
May 23, 7:59 PM CST
Where
Hitchcock County, 1.66 mi E of Swanson Lake
Measured
78 kt (90 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
40.177, -101.069

One 4x4 post was broken most of the way through. Metal building damaged; most doors damaged on both sides.

Tornado, Hitchcock

When
May 23, 8:02 PM CST to 8:08 PM CST
Where
Hitchcock County, 0.36 mi SSE of Trenton Arpt to 0.59 mi SSW of Trenton
Rating
EF1
Path length
0.33 mi
Path width
80 yd
Reported by
NWS Storm Survey
Coordinates
40.175, -101.027

Tornado moved southeast through the community baseball and football fields. Multiple hard wood trees were snapped, uprooted, or otherwise damaged. Wooden 13 foot pole at baseball field was snapped about 4 feet high, leading to the 110 MPH rating. Poles on either side are fine. Oil field pipe (6 in diameter) for field sign were bent down to the ground. However field goal posts that are smaller are fine. Part of the fence surrounding the football field on west side was bent outward. Part of the canopy roof for the football stands was peeled back. Tin from the roof was blown up to a half mile northeast from the stadium. Most of the roof that was blown landed roughly 100 yards to the northeast. New building behind stadium roof with no doors on north and south sides was not damaged. A 10 diameter tree limb behind the stadium was broken off. However other trees behind the stadium were undamaged. After the tornado passed the football field it turned south before ending at the edge of the trees by the field.

Thunderstorm Wind, Hitchcock

When
May 23, 8:05 PM CST
Where
Hitchcock County, 0.43 mi SSW of Trenton
Measured
74 kt (85 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
40.174, -101.023

Power pole is where parts of the roof (from the tornado) were blown into the power lines, causing pole to bend.

Thunderstorm Wind, Hitchcock

When
May 23, 8:06 PM CST
Where
Hitchcock County, 0.53 mi SSW of Trenton
Measured
74 kt (85 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
40.173, -101.025

Two sections of fence blown over on north side of field.

Thunderstorm Wind, Hitchcock

When
May 23, 8:06 PM CST
Where
Hitchcock County, 0.53 mi SSW of Trenton
Measured
65 kt (75 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
40.173, -101.025

Empty barrels blown east-southeast.

Thunderstorm Wind, Hitchcock

When
May 23, 8:06 PM CST
Where
Hitchcock County, 0.56 mi SSW of Trenton
Measured
78 kt (90 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
40.173, -101.025

Storage container rolled, marks are in the ground. Container next to it did not roll. Pile of hurtles between the two containers not moved either.

Hail, Hitchcock

When
May 23, 8:07 PM CST
Where
Hitchcock County, 1.75 mi E of Swanson Lake
Measured
1.75 in hail
Reported by
Trained Spotter
Coordinates
40.183, -101.067

Thunderstorm Wind, Hitchcock

When
May 23, 8:07 PM CST
Where
Hitchcock County, 1.74 mi E of Swanson Lake
Measured
52 kt (60 mph) estimated gust
Reported by
Trained Spotter
Coordinates
40.183, -101.067

A trained spotter estimated 60 mph winds as a thunderstorm passed over the location.

Hail, Hitchcock

When
May 23, 8:08 PM CST
Where
Hitchcock County, 1.29 mi S of Trenton
Measured
2.75 in hail
Reported by
Fire Department/Rescue
Coordinates
40.162, -101.023

Hail, Hitchcock

When
May 23, 8:09 PM CST
Where
Hitchcock County, 0.91 mi SSE of Trenton
Measured
1.5 in hail
Reported by
Social Media
Coordinates
40.168, -101.012

Thunderstorm Wind, Hitchcock

When
May 23, 8:09 PM CST
Where
Hitchcock County, 0.6 mi ESE of Trenton
Measured
74 kt (85 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
40.176, -101.010

Mature pine tree uprooted. However pine trees of similar height nearby were fine.

Thunderstorm Wind, Hitchcock

When
May 23, 8:09 PM CST
Where
Hitchcock County, 0.41 mi ENE of Trenton
Measured
65 kt (75 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
40.182, -101.013

South side of service station canopy blown off.

Tornado, Red Willow

When
May 23, 8:30 PM CST to 8:32 PM CST
Where
Red Willow County, 0.72 mi SW of Perry to 0.86 mi S of Perry
Rating
EF0
Path length
0.41 mi
Path width
28 yd
Property damage
$1,000
Reported by
NWS Storm Survey
Coordinates
40.212, -100.728

A brief two-minute duration EF-0 tornado snapped branches off a cedar tree, which was the only damage found along the path. Winds were estimated to be 85 mph.

Thunderstorm Wind, Red Willow

When
May 23, 8:32 PM CST
Where
Red Willow County, 0.9 mi S of Perry
Measured
78 kt (90 mph) estimated gust
Reported by
NWS Storm Survey
Coordinates
40.207, -100.723

A softwood tree was snapped due to straight line winds. A large portion of the tree was already missing due to prior storms.

Thunderstorm Wind, Red Willow

When
May 23, 8:38 PM CST
Where
Red Willow County, 3.58 mi NNW of Mc Cook
Measured
70 kt (81 mph) estimated gust
Property damage
$80,000
Reported by
NWS Storm Survey
Coordinates
40.245, -100.653

A pivot was blown over by straight line winds.

Thunderstorm Wind, Red Willow

When
May 23, 8:38 PM CST
Where
Red Willow County, 4.27 mi NNW of Mc Cook
Measured
96 kt (110 mph) estimated gust
Property damage
$15,000
Reported by
NWS Storm Survey
Coordinates
40.257, -100.653

Variety of damage to two neighboring residences with gusts estimated of 90 to 110 mph. An anchored yard shed was rolled. Several hardwood trees were uprooted or had broken limbs.

Thunderstorm Wind, Red Willow

When
May 23, 8:38 PM CST
Where
Red Willow County, 4.25 mi NNW of Mc Cook
Measured
82 kt (94 mph) estimated gust
Property damage
$1,000
Reported by
NWS Storm Survey
Coordinates
40.257, -100.651

A hardwood tree was uprooted.

Thunderstorm Wind, Red Willow

When
May 23, 8:38 PM CST
Where
Red Willow County, 4.2 mi NNW of Mc Cook
Measured
93 kt (107 mph) estimated gust
Property damage
$5,000
Reported by
NWS Storm Survey
Coordinates
40.256, -100.651

A variety of hardwood and softwood trees were uprooted or had trunks snapped.

Thunderstorm Wind, Red Willow

When
May 23, 8:38 PM CST
Where
Red Willow County, 4.42 mi NNW of Mc Cook
Measured
90 kt (104 mph) estimated gust
Property damage
$1,000
Reported by
NWS Storm Survey
Coordinates
40.259, -100.653

Pine trees snapped or uprooted on property.

Thunderstorm Wind, Red Willow

When
May 23, 8:38 PM CST
Where
Red Willow County, 4.35 mi NNW of Mc Cook
Measured
76 kt (87 mph) estimated gust
Property damage
$5,000
Reported by
NWS Storm Survey
Coordinates
40.258, -100.651

Top of a cedar tree was broken off next to uprooted pine trees. A Trampoline was moved roughly 30 feet behind pine trees.

Thunderstorm Wind, Red Willow

When
May 23, 8:38 PM CST
Where
Red Willow County, 3.58 mi NNW of Mc Cook
Measured
70 kt (81 mph) estimated gust
Property damage
$80,000
Reported by
NWS Storm Survey
Coordinates
40.245, -100.653

A pivot was blown over by straight line winds.

Hail, Red Willow

When
May 23, 8:40 PM CST
Where
Red Willow County, Mc Cook
Measured
1.25 in hail
Reported by
Social Media
Coordinates
40.200, -100.620

Multiple reports of dime to half dollar sized hail in McCook.

Thunderstorm Wind, Red Willow

When
May 23, 8:40 PM CST
Where
Red Willow County, 3.85 mi NNW of Mc Cook
Measured
79 kt (91 mph) estimated gust
Property damage
$2,000
Reported by
NWS Storm Survey
Coordinates
40.253, -100.644

Building frame for new garage pushed east.

Thunderstorm Wind, Red Willow

When
May 23, 8:41 PM CST
Where
Red Willow County, 3.73 mi NNW of Mc Cook
Measured
103 kt (119 mph) estimated gust
Property damage
$500,000
Reported by
NWS Storm Survey
Coordinates
40.252, -100.641

Variety of damage to a property due to damaging winds ranging from 78 to 118 mph. Five sets of double poles snapped near the ground for a half mile going north from this location in addition to some power lines down facing the east. Parts of boards from an outbuilding were impaled into a metal shed. A yard shed was also overturned.

Thunderstorm Wind, Red Willow

When
May 23, 8:42 PM CST
Where
Red Willow County, 4.88 mi N of Mc Cook
Measured
70 kt (81 mph) estimated gust
Property damage
$80,000
Reported by
NWS Storm Survey
Coordinates
40.270, -100.632

A pivot was blown over by straight line winds into power poles. The power poles didn't appear to be damaged. A road sign was also blown towards the east-northeast.

Hail, Red Willow

When
May 23, 9:04 PM CST
Where
Red Willow County, 7.65 mi N of Indianola
Measured
0.75 in hail
Reported by
Public
Coordinates
40.341, -100.423

Pea to penny sized hail. Most of the hail was pea to dime in size.

Hail, Red Willow

When
May 23, 9:09 PM CST
Where
Red Willow County, 0.53 mi W of Bartley
Measured
1 in hail
Reported by
Public
Coordinates
40.250, -100.310

Dime to quarter sized hail.

Hail, Red Willow

When
May 23, 9:10 PM CST
Where
Red Willow County, 3.69 mi ESE of Indianola
Measured
1 in hail
Reported by
Trained Spotter
Coordinates
40.214, -100.353

Numerous pea to dime sized hail with a few quarters mixed in.

Hail, Red Willow

When
May 23, 9:22 PM CST
Where
Red Willow County, 5.63 mi NE of Bartley
Measured
1 in hail
Reported by
Public
Coordinates
40.297, -100.213

Pea to quarter sized hail reported.

What these are

High Wind
Sustained non-thunderstorm winds of 40 mph or more for an hour, or gusts of 58 mph or more.
Thunderstorm Wind
Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
Tornado
A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
Hail
Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Nebraska in 2024Every state in 2024This day in weather historyThe tornado archive for Nebraska, 2024Warnings in Nebraska, May 2024

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1183148, 1183152, 1185512, 1185517, 1185523, 1185518, 1185519, 1185522, 1183154, 1183155, 1183153, 1183156, 1185513, 1185514, 1183185, 1183182, 1183166, 1183168, 1183170, 1183171, 1183173, 1183174, 1183178, 1183157, 1183158, 1183164, 1183180, 1183159, 1183161, 1183162, 1183163.